IJPAM: Volume 26, No. 4 (2006)

EQUIRANK HOLOMORPHIC TRIPLES ON CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $X$ be a smooth projective curve, $E_1, E_2$ vector bundles on $X$ with the same rank and $\phi : E_2\to E_1$ an inclusion of sheaves. Here we study a weak concept of stability for the holomorphic triple $(E_1,E_2,\phi )$.

Received: November 24, 2005

AMS Subject Classification: 14H60

Key Words and Phrases: holomorphic triples on curves, vector bundles on curves, stable vector bundles, quiver

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 4